# SDR SWIA200921505

- Difficulty date: April 20, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 15,372 hours, 11,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6816 - MID CABIN EMERGENCY LIGHTS MISSING RED LENSE COVER.  REPLACED LENSE.
